# SDR SWAA2024091225767

- Difficulty date: August 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT ANGLE FROM STA 727=16 TO 767; RBL 21-23; WL 158.<[01] FLOOR TO SIDEWALL SUPPORT REPLACED BETWEEN BS 727+16 TO BS 767 RBL 21-23 WL 158 IAW SRM 51-40-05-0G-0; SRM 53-60-53-0I-2; DWG 146A7500 REV -; DWG 146A7502 REV -;[02] VERIFIED CORRECTIVE ACTION. TASK COMPLETE
